The next "influenza" wave covered Russia. It's easier to catch an infection by breathing in droplets of saliva and mucus that sneezed near a person or grabbing a rail in the bus. A well-publicized means for the prevention and treatment of influenza is now quite expensive. And not everyone knows that there are effective inexpensive analogues of expensive medicines, with the same active substance.
We present to you top-7 inexpensive drugs for the flu , which are sold in most pharmacies. Just do not forget to consult a doctor, each means has contraindications. The price of drugs is indicated on the basis of data from medical portals.
- 7. Echinacea tablets
- 6. Interferon powder
- 5. Paracetamol and Vitamin C tablets
- 4. Ibuprofen tablets
- 3. Paracetamol tablets
- 2. Ambroxol tablets
- 1. Rimantadine tablets
7. Echinacea tablets
Price: from 111 rubles.
Dear Analog: "Immunal".
Echinacea is used to support immunity for influenza, colds, physical and mental fatigue, infections and inflammation of the nasopharynx and the oral cavity. Replaces the "Immunal", in which the active substance - echinacea.
6. Interferon powder
Price: from 81 rubles.
Dear analog: "Grippferon".
Drops for the prevention of influenza and colds. Inside the body they do not penetrate, are distributed along the mucous membrane of the nose and are an obstacle to the path of viruses. An analogue of "Grippferon" with the active substance interferon alpha-2b.
5. Tablets "Paracetamol" and "Vitamin C"
Price: from 8 and 183 rubles respectively.
Dear analog: "Antigrippin", "Teraflu".
The combination of "Paracetamol" and vitamin C helps with initial signs of cold and flu is not worse than expensive powders. First you need to drink 1 tablet of "Paracetamol"( 500 mg), and after 5-10 minutes - to dissolve 1/3 of the effervescent tablet "Vitamin C" in a glass of warm water. An analogue of "Antigrippin" with the following active substances: paracetamol, chlorphenamine maleate and ascorbic acid, and "Teraflu", which also includes paracetamol, ascorbic acid, phenylephrine hydrochloride and pheniramine maleate.
4. Tablets "Ibuprofen"
Price: from 17 rubles.
Dear Analog: "Nurofen".
Adopted as an anti-inflammatory drug( affects only the symptoms, not the cause of inflammation).The drug helps to reduce headaches and muscle pain and reduces the temperature. Is the replacement of "Nurofen" with the active substance ibuprofen.
3. Tablets "Paracetamol"
Price: from 3 rubles.
Dear analog: "Panadol".
An effective antipyretic, vasoconstrictive and pain-relieving remedy. An expensive analogue of these tablets is "Panadol" with the active substance paracetamol.
2. Ambroxol tablets
Price: from 52 rubles.
Dear analog: "Lazolvan".
Stimulates sputum discharge with wet and dry cough. It helps not only with the flu, but also with acute and chronic bronchitis, pneumonia, bronchiectasis and bronchial asthma. If you have been prescribed an expensive "Lazolvan" with the active substance ambroxol, replace it with "Ambroxol" and do not cough.
1. Rimantadine tablets
Price: from 67 rubles.
Dear analogue: Remantadin.
This antiviral drug is an analogue of the popular and time-tested Remantadine with the same active ingredient. It is most effective in the first "influenza" days and is suitable for children older than 7 years, and for adults.
Whatever medicine the doctor recommended to you, remember that it is not only unethical in relation to the surrounding people to tolerate the flu on the feet( the patient can infect another ten people), but also bad for the body. The risk of complications increases, and long-term sickness these days is too expensive displeasure.